# SDR USAA2012091100019

- Difficulty date: August 4, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: 60440617
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - FILIFORM CORROSION ON R2 DOOR LOWER LATCH ROLLER TORQUE TUBE BETWEEN BS 956 TO BS 986.5, WL 219.  REPLACED R2 DOOR LOWER LATCH ROLLER TORQUE TUBE IAW B737-400 CMM 52-41-04.
